# SDR 9502699155

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8914E
- Make and model: Doug DC-9-14
- Aircraft serial: 45831
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

STALL INDICATION FAILURE LIGHT AND STICK SHAKER ACTIVATED ON FINAL APPROACH INTO DTW.  PERFORMED STALL RECOVERY AND ACCOMPLISHED GO-AROUND PROCEDURES.  NORMAL INDICATIONS WERE ACHIEVED ON SECOND APPROACH.  AIRCRAFT LANDED WITHOUT INCIDENT.  DISCREPANCY COULD NOT BE DUPLICATED ON GROUND.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
